Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
From antiferromagnetic insulator to correlated
metal in pressurized and doped LaMnPO
Authors: Simonson, J. W.; Yin, Z. P.; Pezzoli, M.; Guo, J.; Liu, J.; Post, K.; Efimenko, A.; Hollmann, N.; Hu, Z.; Lin, H.-J.; Chen, C.-T.; Marques, C.; Leyva, V.; Smith, G.; Lynn, J. W..; Sun, L. L.; Kotliar, G.; Basov, D. N.; Tjeng, L. H.; Aronson, M. C.
Date of Publication (YYYY-MM-DD): 2012-05-30
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 109
Issue / Number: 27
Start Page: E1815
End Page: E1819
Document Type: Article
ID: 611307.0
Spectroscopic identifications of Spitzer sources in the SWIRE/XMM-Newton/ELAIS-S1 field: a large fraction of active galactic nucleus with high F(24 μm)/F(R) ratio
Authors: Sacchi, N.; La Franca, F.; Feruglio, C.; Fiore, F.; Puccetti, S.; Cocchia, F.; Berta, S.; Brusa, M.; Cimatti, A.; Comastri, A.; Franceschini, A.; Gruppioni, C.; Maiolino, R.; Matute, I.; Polletta, M.; Pozzetti, L.; Pozzi, F.; Vignali, C.; Zamorani, G.; Oliver, S.; Rowan-Robinson, M.; Smith, G.; Lonsdale, C.
Date of Publication (YYYY-MM-DD): 2009-10-01
Title of Journal: The Astrophysical Journal
Volume: 703
Issue / Number: 2
Start Page: 1778
End Page: 1790
Document Type: Article
ID: 437217.0
Full text / Content available
Equivariant Plateau problems
Authors: Smith, G.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Geometric and Functional Analysis
Volume: 140
Issue / Number: 1
Start Page: 95
End Page: 135
Document Type: Article
ID: 463566.0
An Arzela-Ascoli theorem for immersed submanifolds
Authors: Smith, G.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Annales de la Faculté des Sciences de Toulouse
Volume: 16
Issue / Number: 4
Start Page: 817
End Page: 866
Document Type: Article
ID: 402026.0
The star formation histories of elliptical galaxies across the fundamental plane
Authors: Nolan, L. A.; Dunlop, J. S.; Panter, B.; Jimenez, R.; Heavens, A.; Smith, G.
Date of Publication (YYYY-MM-DD): 2007-02-11
Title of Journal: Monthly Notices of the Royal Astronomical Society
Volume: 375
Issue / Number: 1
Start Page: 371
End Page: 380
Document Type: Article
ID: 301204.0
Full text / Content available
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.